Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
157 Doctors are Online

On vertigo medicines, have stomach ache, epigastric and chest pain, advised Vertin. Possible side effects?

Dear Dr., Greetings. I am suffering from vetigo from past 5 years and I had been taking Stugeron 25mg daily and I am o.k with it. However, recently,I am experiencing sideeffects like, stomach ache, epigastric pain and chet pain. On advise of my physician, I am started the course of Vertin 8mg twice a day from today. In this context, I reqeust you to update me about the possible sideeffects of Vertin 8mg.
Asked On : Tue, 16 Oct 2012
Answers:  1 Views:  185
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
Medical Topics
Homeopath 's  Response
VERTIN is a brand name of betahistine hydrochloride. This medicine should be taken with food. although this is good medicine for vertigo. you have asked its side-effects, it may cause rashes on skin, headache, lack of sleep or insomnia, nausea sensation and loss of appetite. you should not worry about this and should keep consult with your physician.
Answered: Thu, 18 Oct 2012
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor